On Bogovskii and regularized Poincaré integral operators for de Rham complexes on Lipschitz domains.

Martin Costabel, Alan McIntosh
Math. Z. 265(2) (2010) 297 - 320
Published online: 5/05/2009, DOI 10.1007/s00209-009-0517-8
Prépublication 08-40 Université de Rennes 1 (2008)

We study integral operators related to a regularized version of the classical Poincaré path integral and the adjoint class generalizing Bogovskii's integral operator, acting on differential forms in R^n. We prove that these operators are pseudodifferential operators of order -1. The Poincaré-type operators map polynomials to polynomials and can have applications in finite element analysis.
For a domain starlike with respect to a ball, the special support properties of the operators imply regularity for the de Rham complex without boundary conditions (using Poincaré-type operators) and with full Dirichlet boundary conditions (using Bogovskii-type operators). For bounded Lipschitz domains, the same regularity results hold, and in addition we show that the cohomology spaces can always be represented by C^\infty functions.

pdf (260 k)

HAL: hal-00311594